# SDR YENA20130222047

- Difficulty date: February 22, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N292JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000179
- Aircraft time: 14,091 hours, 8,196 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Float Valve
- Part number: 2930015102
- Part serial: 6477
- Condition: Failed
- Location: Lt Wing
- Part time: 14,095 hours, 8,198 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 253,  DECLARED EMERGENCY AND RETURNED TO DEPARTURE DUE TO FUEL IMBALANCE MESSAGE.   LEFT WING ABOUT 900 LBS MORE THAN RIGHT, FOLLOWED QRH.  TOTAL FUEL IN FMS WAS LARGER THAN FUEL ON EICAS.   2000 LBS DIFFERENCE.  FOLLOWED QRH, FUEL WAS OBSERVED COMING OUT OF RIGHT WING.  REMOVED & REPLACED RT VENT FLOAT VALVE IAW AMM 28-12-05-400-801A.  OPS CHECKED GOOD IAW AMM 28-12-05-710-801A.
